Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am a71 old widow for 1/12 years. Food does

I am a71 old widow for 1/12 years. Food does not taste good to me. I seem to fill up after 2-3 bites. This has been ongoing over the last 10 or so years. My husband and I would share meals. I am concerned because I wake up thinking what should I have for dinner, nothing sounds good. It concerns me because I want to be healthy.
Sat, 3 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my uncle had 5 stints put in his heart on sept 12th of this yEAR AND TODAY he was a d.o. to fix a prob and while addressing the issue we found out he will be having open heart surgery in the a.m. due to what they are calling a black widow heart attack now what is the surrviveal rate ?

doctor1 MD

My son is twelve and experiences abdominal pain and discomfort often usually in the evening or during the night. He usually vomits. This has been happening about every other week for three months. He also has had a rash on his torso that resembles heat rash. His stomach has been finicky since he was little and he vomits easily, but I am noticing the frequency increasing. Does this sound like a food intolerance or allergy?

doctor1 MD

My Mother is 80 years old and she is taking 5 500 mg Metformin per day, I know that she is on blood pressure meds to, but I don t know what type. Her A1C was 7.1 according to her recent lab results (non-fasting). She was told by one doctor that it was too high and told by another that it was okay because of her age. Do I need to get her to another doctor or try more meds. She doesn t want to take the ones that she has been prescribed already, more might cause her not to take them at all.

Loading Online Doctors....